Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 220, NWS Tallahassee, FL

July 1, 2015Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 1, 2015, 7:59 PM CDT for Walton County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 7:59 PM CDT (00:59 UTC)
Expired
Jul 1, 2015, 8:32 PM CDT
In force
33 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 56 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1282 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WUUS52 KTAE 020059
SVRTAE
FLC131-020145-
/O.NEW.KTAE.SV.W.0220.150702T0059Z-150702T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
759 PM CDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 845 PM CDT

* AT 758 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAUREL
  HILL...OR 11 MILES SOUTHWEST OF FLORALA...AND MOVING EAST AT 20
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  PAXTON...FLOWERSVILLE AND LAKEWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 3099 8639 3099 8618 3095 8616 3084 8639
TIME...MOT...LOC 0058Z 257DEG 15KT 3093 8651 

$$

AB
1 follow-up statement
039 
WWUS52 KTAE 020132
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
832 PM CDT WED JUL 1 2015

FLC131-020142-
/O.CAN.KTAE.SV.W.0220.000000T0000Z-150702T0145Z/
WALTON FL-
832 PM CDT WED JUL 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WALTON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3099 8639 3099 8618 3095 8616 3084 8639
TIME...MOT...LOC 0131Z 257DEG 15KT 3096 8635 

$$

9-FOURNIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:02 PM CDT, 57 minutes earlier.

Area forecast discussion, Jul 1, 7:02 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
802 PM EDT WED JUL 1 2015

.AVIATION...
[THROUGH 00Z FRIDAY]...
VFR CONDITIONS CONTINUE THROUGH PERIOD THOUGH COULD HAVE SOME
MVFR VSBY REDUCTIONS MAINLY FOR KTLH AND KVLD IN THE 09-13Z PERIOD
WHERE PREVIOUS STORMS OCCURRED THIS EVENING. OTHERWISE SW WINDS
MAINLY 7-10 KTS THURSDAY WITH LIGHT MAGNITUDES OVERNIGHT TONIGHT EXCEPT
FOR STAYING GREATER FOR KECP. STORM CHANCES RETURN A BIT EARLIER
FOR THURSDAY AND HAVE INCLUDED VCTS WITH MORNING STORM POTENTIAL
EVEN FOR KECP.

BAKER

&&

.PREV DISCUSSION [400 PM EDT]...

.NEAR TERM [THROUGH TONIGHT]...
SCATTERED CONVECTION IS EXPECTED THROUGH THE EARLY EVENING HOURS.
WHILE AN ISOLATED STRONG TO SEVERE STORM REMAINS POSSIBLE...IT IS
SHAPING UP TO BE A MUCH QUIETER AFTERNOON AND EARLY EVENING COMPARED
TO YESTERDAY. OVERNIGHT LOWS ARE EXPECTED TO BE IN THE LOW TO MID
70S.

.SHORT TERM [THURSDAY THROUGH FRIDAY NIGHT]...
THE WESTERN EDGE OF THE SUB TROPICAL RIDGE WILL KEEP OUR REGION IN
MODERATE SOUTHWESTERLY FLOW WHICH WILL KEEP OUR CWA RELATIVELY
MOIST. WITH THIS RELATIVELY FASTER LOW-LEVEL FLOW, THE SEA BREEZE
FRONT WILL MOVE INLAND EARLIER...DEVELOPING STORMS AROUND MIDDAY.
MODEL GUIDANCE SHOWS AN APPROACHING SHORTWAVE THAT WILL MAKE ITS
WAY INTO THE SOUTHERN APPALACHIANS THURSDAY AFTERNOON. THE
COMBINATION OF THE SHORTWAVE AND MOISTURE COMING IN FROM THE GULF,
WILL ENHANCE THE SEA BREEZE ACTIVITY WITH STORM COVERAGE GREATEST
IN THE SOUTH-CENTRAL GEORGIA COUNTIES. THE POPS THERE ARE IN THE
50%-60% RANGE. THE MODELS ARE NOT IN GOOD AGREEMENT FOR FRIDAY.
THE EURO BRINGS IN DRY AIR FROM THE RIDGE AND SUPPRESSES STORM
ACTIVITY. HOWEVER, CLIMATOLOGY FOR OUR CWA STILL FAVORS SOME
ACTIVITY WITH THE SEA BREEZE FRONT IN MODERATE SOUTHWESTERLY
FLOW. SO LEANED MORE TOWARDS THE TYPICAL SEA BREEZE PATTERN AND
KEPT RAIN CHANCES AROUND 25%-35%. TEMPERATURES ARE CLOSE TO NORMAL
FOR THIS TIME OF YEAR WITH HIGHS IN THE LOWER 90S AND LOWS IN THE
MID 70S.

.LONG TERM [SATURDAY THROUGH WEDNESDAY]...
THE LONG TERM PERIOD BEGINS WITH THE REGION STILL ON THE SOUTHERN
EDGE OF THE LARGE SCALE EASTERN CONUS TROUGH. WHILE THIS TROUGH
HAS FLATTENED OUT CONSIDERABLY BY SATURDAY, THE GFS INDICATES
ANOTHER DISTURBANCE MOVING AROUND THE BASE OF THE TROUGH COULD
ENHANCE STORM COVERAGE ACROSS THE SOUTHEAST THROUGH THE WEEKEND.
THE EURO PREFERS A MORE DAMPENED SOLUTION LIKELY DUE TO A STRONGER
WESTWARD EXTENTION OF THE SUBTROPICAL RIDGE. GIVEN THE
DISAGREEMENT BETWEEN THE TWO MODELS, IT'S DIFFICULT TO DIVERGE TOO
MUCH FROM CLIMATOLOGY THROUGH AT LEAST MONDAY, WHICH SUGGESTS 30
TO 40 PERCENT RAIN CHANCES EACH DAY. THE END OF THE LONG TERM
PERIOD IS MORE UNCERTAIN, ESPECIALLY SINCE THE EURO SHOWS A RIDGE
BUILDING ACROSS THE SOUTHEAST. OVERALL, THROUGHOUT THE PERIOD
HIGH TEMPERATURES SHOULD REMAIN NEAR CLIMATOLOGY IN THE LOW TO
MID 90S.

.MARINE...
LIGHT TO MODERATE WEST SOUTHWEST WINDS ARE LIKELY TO
CONTINUE THROUGH FRIDAY AS THE COASTAL WATERS REMAIN NORTH OF THE
BERMUDA RIDGE. WINDS WILL BE AT THEIR STRONGEST DURING THE
AFTERNOON AND EVENING HOURS. LIGHTER WINDS ARE ANTICIPATED FOR THE
WEEKEND AS WEAK SURFACE HIGH PRESSURE MOVES NEAR THE WATERS.

.FIRE WEATHER...
HAZARDOUS FIRE WEATHER CONDITIONS ARE NOT EXPECTED OVER THE
NEXT SEVERAL DAYS.

.HYDROLOGY...
SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST FOR THE
NEXT FEW DAYS. HOWEVER, NO SIGNIFICANT HEAVY AREAS OF RAIN ARE
EXPECTED AND RIVERS REMAIN WELL BELOW ACTION STAGE AT THIS TIME.
AS A RESULT, RIVER FLOODING IS NOT ANTICIPATED THROUGH THE NEXT
SEVERAL DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   74  92  74  93  73 /  10  50  20  40  20
PANAMA CITY   78  88  79  87  78 /  20  30  10  30  10
DOTHAN        73  91  74  92  73 /  30  50  20  30  20
ALBANY        72  91  74  91  72 /  30  60  30  40  20
VALDOSTA      71  92  73  93  72 /  20  60  20  40  20
CROSS CITY    74  92  73  92  74 /  10  30  20  30  20
APALACHICOLA  78  89  79  89  78 /  10  30  10  30  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT EDT TONIGHT FOR COASTAL BAY-
     COASTAL FRANKLIN-COASTAL GULF.

GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...DVD
SHORT TERM...CHANEY/GODSEY
LONG TERM...GODSEY
AVIATION...BAKER
MARINE...GODSEY
FIRE WEATHER...BAKER
HYDROLOGY...GODSEY

In the hours before

Local storm report, Jul 1, 3:51 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
451 PM EDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     TSTM WND DMG     3 ESE CAIRO             30.86N 84.16W
06/30/2015                   GRADY              GA   911 CALL CENTER

            TREE DOWN ON JOYNER ROAD.

1212 PM     TSTM WND DMG     THOMASVILLE             30.84N 83.98W
06/30/2015                   THOMAS             GA   PUBLIC

            TREES DOWN ON POWER LINES. POSTED TO WCTV FACEBOOK PAGE

1212 PM     TSTM WND DMG     3 N THOMASVILLE         30.88N 83.97W
06/30/2015                   THOMAS             GA   911 CALL CENTER

            SEVERAL TREES DOWN JUST NORTH OF THOMASVILLE. NUMEROUS
            POWERLINES ALSO DOWN. ADDITIONAL REPORT IN THE COUNTY OF
            LIGHTNING STRIKING A HOME.

1215 PM     TSTM WND DMG     SOUTHWOOD               30.39N 84.22W
06/30/2015                   LEON               FL   911 CALL CENTER

            A COUPLE TREES DOWN ON ST JOE ROAD.

0100 PM     TSTM WND DMG     2 N WILLIS              30.59N 85.18W
06/30/2015                   JACKSON            FL   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF SR 73 AND HASTY POND
            ROAD.

0102 PM     TSTM WND DMG     5 ENE HAHIRA            31.01N 83.30W
06/30/2015                   LOWNDES            GA   911 CALL CENTER

            TREE DOWN ACROSS NORTHERN LOWNDES COUNTY.

0119 PM     TSTM WND DMG     SNEADS                  30.71N 84.92W
06/30/2015                   JACKSON            FL   911 CALL CENTER

            COUPLE TREES REPORTED DOWN NEAR SNEADS.

0119 PM     TSTM WND GST     1 W SEMINOLE STATE PARK 30.79N 84.90W
06/30/2015  M60.00 MPH       SEMINOLE           GA   MESONET

            MESONET SITE AT SNEADS LANDING MEASURED 60 MPH WINDS.

0124 PM     TSTM WND DMG     LAKE PARK               30.68N 83.19W
06/30/2015                   LOWNDES            GA   911 CALL CENTER

            A FEW TREES DOWN AROUND LAKE PARK.

0131 PM     TSTM WND DMG     MOUNT PLEASANT          30.66N 84.69W
06/30/2015                   GADSDEN            FL   911 CALL CENTER

            A COUPLE TREES DOWN IN MT PLEASANT.

0140 PM     TSTM WND DMG     5 S GREENVILLE          30.40N 83.64W
06/30/2015                   MADISON            FL   911 CALL CENTER

            TREE DOWN ON A POWERLINE.

0140 PM     TSTM WND DMG     1 N QUINCY              30.59N 84.58W
06/30/2015                   GADSDEN            FL   911 CALL CENTER

            ONE TREE DOWN NORTH OF QUINCY.

0204 PM     TSTM WND DMG     1 W FREEMONT            30.61N 84.47W
06/30/2015                   GADSDEN            FL   911 CALL CENTER

            NUMEROUS TREES AND POWERLINES DOWN JUST WEST OF HAVANA.
            DAMAGE CENTERED AROUND RIVERVIEW ROAD.

0215 PM     TSTM WND DMG     OAKFIELD                31.78N 83.97W
06/30/2015                   WORTH              GA   911 CALL CENTER

            COUPLE TREES DOWN NEAR OAKFIELD NEAR GA-300.

0221 PM     TSTM WND DMG     KILLEARN ESTATES        30.51N 84.22W
06/30/2015                   LEON               FL   911 CALL CENTER

            NUMEROUS TREES DOWN IN KILLEARN ESTATES BETWEEN
            THOMASVILLE ROAD AND CENTERVILLE ROAD. KILLEARNY WAY IS
            IMPASSIBLE. TREES DOWN ON SHAMROCK SOUTH NEAR
            CENTERVILLE. TREE ON A HOME ON LOUTH COURT.

0225 PM     TSTM WND DMG     1 SSE BRADFORDVILLE     30.56N 84.21W
06/30/2015                   LEON               FL   911 CALL CENTER

            NUMEROUS TREES DOWN NEAR VELDA DAIRY ROAD. TREES DOWN IN
            ARBOR HILL.

0225 PM     TSTM WND DMG     5 NE TALLAHASSEE        30.49N 84.23W
06/30/2015                   LEON               FL   BROADCAST MEDIA

            TREE DOWN ON VILLAGE SQUARE BLVD. DEBRIS IN THE ROAD.

0238 PM     TSTM WND DMG     ELBA                    31.42N 86.08W
06/30/2015                   COFFEE             AL   911 CALL CENTER

            TREES DOWN THROUGHOUT ELBA.

0256 PM     TSTM WND DMG     6 NNE NEW BROCKTON      31.45N 85.87W
06/30/2015                   COFFEE             AL   911 CALL CENTER

            TREES DOWN THROUGHOUT COFFEE COUNTY.

0300 PM     TSTM WND DMG     5 WNW ASHBURN           31.74N 83.73W
06/30/2015                   TURNER             GA   911 CALL CENTER

            TREE DOWN ACROSS WARWICK HIGHWAY

0302 PM     TSTM WND GST     3 N ENTERPRISE          31.36N 85.85W
06/30/2015  M55.00 MPH       COFFEE             AL   OFFICIAL NWS OBS

            55 MPH WIND GUST AT KSXS

0315 PM     TSTM WND DMG     2 SSE OZARK             31.43N 85.64W
06/30/2015                   DALE               AL   911 CALL CENTER

            TREES DOWN AT BRADFORD ROAD AND MORGAN LANE.

0315 PM     TSTM WND DMG     1 WSW OZARK             31.45N 85.66W
06/30/2015                   DALE               AL   911 CALL CENTER

            TREES DOWN AT US 231 AND ENTERPRISE ROAD.

0317 PM     TSTM WND DMG     SE OZARK                31.45N 85.64W
06/30/2015                   DALE               AL   911 CALL CENTER

            TREES DOWN AT DOGWOOD CIRCLE.

0339 PM     TSTM WND DMG     2 ESE GASKIN            30.96N 86.10W
06/30/2015                   WALTON             FL   911 CALL CENTER

            TREES AND POWER LINES DOWN NEAR GASKIN

0340 PM     TSTM WND DMG     LAKE BIRD               30.25N 83.62W
06/30/2015                   TAYLOR             FL   UTILITY COMPANY

            TREES AND TREE LIMBS DOWN ON POWER LINES CAUSING POWER
            OUTAGES IN THE AREA

0400 PM     TSTM WND DMG     DE FUNIAK SPRINGS       30.72N 86.12W
06/30/2015                   WALTON             FL   911 CALL CENTER

            WIRES DOWN NEAR 23RD STREET AND LIVE OAK

0411 PM     TSTM WND DMG     N OAKFIELD              31.78N 83.97W
06/30/2015                   WORTH              GA   911 CALL CENTER

            TREE DOWN ON RAILROAD STREET

0437 PM     TSTM WND GST     11 NNE PANAMA CITY BEAC 30.36N 85.80W
06/30/2015  M68.00 MPH       BAY                FL   ASOS

            68 MPH WIND GUST MEASURED AT KECP AIRPORT

0452 PM     TSTM WND DMG     SHINGLER                31.58N 83.79W
06/30/2015                   WORTH              GA   911 CALL CENTER

            TREE DOWN ON HIGHWAY 112

0457 PM     TSTM WND GST     2 W SPRINGFIELD         30.17N 85.64W
06/30/2015  M60.00 MPH       BAY                FL   TRAINED SPOTTER

0510 PM     MARINE TSTM WIND TYNDALL AFB             30.07N 85.58W
06/30/2015  M48.00 MPH       BAY                FL   OTHER FEDERAL

            48 MPH MEASURED AT KPAM

0512 PM     TSTM WND DMG     GRAND RIDGE             30.71N 85.02W
06/30/2015                   JACKSON            FL   911 CALL CENTER

            NUMEROUS TREES DOWN IN JACKSON COUNTY...INCLUDING SOME
            TREES ON HOUSES IN THE GRAND RIDGE AREA

0523 PM     TSTM WND DMG     2 SW SUNSWEET           31.54N 83.59W
06/30/2015                   TIFT               GA   911 CALL CENTER

            TREE AND POWER LINE DOWN ON CROMER ROAD

0523 PM     TSTM WND DMG     BLOUNTSTOWN             30.44N 85.05W
06/30/2015                   CALHOUN            FL   BROADCAST MEDIA

            NUMEROUS TREES DOWN AROUND BLOUNTSTOWN. WIDESPREAD POWER
            OUTAGES IN THE CITY. ONLY ONE RESTURANT AND ONE GAS
            STATION STILL HAVE POWER.

0525 PM     TSTM WND DMG     1 NE BLOUNTSTOWN        30.46N 85.03W
06/30/2015                   CALHOUN            FL   FIRE DEPT/RESCUE

            TREE DOWN ON NE MASON ROAD.

0530 PM     TSTM WND DMG     BRISTOL                 30.43N 84.98W
06/30/2015                   LIBERTY            FL   PUBLIC

            TREES DOWN IN BRISTOL. POSTED TO WMBB FACEBOOK PAGE

0545 PM     TSTM WND DMG     TELOGIA                 30.35N 84.82W
06/30/2015                   LIBERTY            FL   PUBLIC

            LARGE TREE SNAPPED IN EASTERN LIBERTY COUNTY AS REPORTED
            VIA TWITTER.

0555 PM     TSTM WND DMG     1 ENE BETHANY           30.86N 84.71W
06/30/2015                   DECATUR            GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS SOUTHERN DECATUR COUNTY.
            PROPERTY DAMAGE REPORTED ALONG WITH WIDESPREAD POWER
            LINES DOWN. DAMAGE FROM BARBER RD EASTWARD TO GREENSHADE
            ROAD.

0605 PM     TSTM WND DMG     4 WNW TALLAHASSEE       30.46N 84.35W
06/30/2015                   LEON               FL   UTILITY COMPANY

            HUGE TREES DOWN BLOCKING ACCESS TO HALF THE STREET AT
            NEKOMA COURT. REPORT TWEETED BY CITY OF TALLAHASSEE
            UTILITIES.

0605 PM     TSTM WND DMG     5 NW TALLAHASSEE        30.49N 84.33W
06/30/2015                   LEON               FL   NWS EMPLOYEE

            TWO TREES SNAPPED OFF OF OLD BAINBRIDGE SOUTH OF FRED
            GEORGE ROAD

0606 PM     TSTM WND GST     TALLAHASSEE REGIONAL A/ 30.40N 84.35W
06/30/2015  M61.00 MPH       LEON               FL   ASOS

0607 PM     TSTM WND DMG     4 N CRAWFORDVILLE       30.24N 84.37W
06/30/2015                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN AT WHIDDON LAKE ROAD

0607 PM     TSTM WND DMG     NNE CRAWFORDVILLE       30.18N 84.37W
06/30/2015                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN AT 142 DOGWOOD DR

0607 PM     TSTM WND GST     1 WNW TALLAHASSEE       30.45N 84.30W
06/30/2015  M61.00 MPH       LEON               FL   MESONET

            61 MPH GUST MEASURED AT THE NWS OFFICE ON THE FSU CAMPUS

0608 PM     TSTM WND DMG     4 NW TALLAHASSEE        30.47N 84.33W
06/30/2015                   LEON               FL   TRAINED SPOTTER

            TREE DOWN NEAR THARPE STREET

0608 PM     TSTM WND GST     2 NNW TALLAHASSEE COML  30.47N 84.30W
06/30/2015  E65.00 MPH       LEON               FL   TRAINED SPOTTER

            ALSO POWER LINES DOWN.

0608 PM     TSTM WND DMG     2 WNW BETHEL            30.26N 84.35W
06/30/2015                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN ON LONNIES RAKER LN AT HIGHWAY 267

0609 PM     TSTM WND DMG     2 NNW TALLAHASSEE       30.47N 84.29W
06/30/2015                   LEON               FL   PUBLIC

            TREE SNAPPED ON STILES AVENUE.

0610 PM     TSTM WND DMG     TALLAHASSEE             30.44N 84.28W
06/30/2015                   LEON               FL   PUBLIC

            LARGE PINE TREE BLOWN ONTO HOUSE ON 6TH AVENUE NEAR LEVY
            PARK IN MIDTOWN. PHOTO POSTED TO FACEBOOK.

0610 PM     TSTM WND DMG     3 NE CRAWFORDVILLE      30.20N 84.34W
06/30/2015                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN AT JASON STREET

0610 PM     TSTM WND DMG     2 W TALLAHASSEE         30.44N 84.31W
06/30/2015                   LEON               FL   PUBLIC

            LARGE TREE LIMB DOWN ON NORTH LIPONA ROAD. REPORT
            RECEIVED VIA TWITTER.

0610 PM     TSTM WND DMG     4 NW TALLAHASSEE        30.47N 84.33W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN AT HARTSFIELD WAY AT HARTSFIELD DRIVE

0610 PM     TSTM WND DMG     W BETHEL                30.25N 84.33W
06/30/2015                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN ON OLD BETHEL NEAR BLOXHAM CUTOFF

0610 PM     TSTM WND DMG     2 N TALLAHASSEE         30.46N 84.28W
06/30/2015                   LEON               FL   NWS EMPLOYEE

            TREE DOWN BLOCKING 6TH AVE BETWEEN MONROE AND THOMASVILLE

0612 PM     TSTM WND DMG     SHADEVILLE              30.20N 84.31W
06/30/2015                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN AT SHADEVILLE ROAD

0612 PM     TSTM WND DMG     CRAWFORDVILLE           30.18N 84.37W
06/30/2015                   WAKULLA            FL   PUBLIC

            TREE DOWN ON CAR IN CRAWFORDVILLE. POSTED TO WCTV
            FACEBOOK PAGE

0614 PM     TSTM WND DMG     2 WSW TALLAHASSEE       30.43N 84.31W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN AT MAYHEW STREET AT AIRPORT DRIVE

0615 PM     TSTM WND DMG     5 NNE TALLAHASSEE       30.50N 84.24W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR RAINTREE ROAD AT BEDFORD WAY

0615 PM     TSTM WND DMG     3 ENE TALLAHASSEE       30.45N 84.24W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN AT SILVER MAPLE AT WINTERGREEN ROAD

0615 PM     TSTM WND DMG     3 NE TALLAHASSEE        30.47N 84.24W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR BLAIRSTONE ROAD AT CENTERVILLE ROAD

0615 PM     TSTM WND DMG     2 NNW TALLAHASSEE       30.46N 84.29W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR MLK BLVD AT 7TH AVE

0615 PM     TSTM WND DMG     3 NNW TALLAHASSEE       30.48N 84.30W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR SHARER ROAD AT FULTON ROAD

0615 PM     TSTM WND DMG     5 NE TALLAHASSEE        30.50N 84.23W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR 3240 WHITNEY DRIVE

0615 PM     TSTM WND DMG     3 NNE TALLAHASSEE       30.48N 84.27W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR LOTUS ROAD

0615 PM     TSTM WND DMG     3 NNE TALLAHASSEE       30.48N 84.27W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR WAVERLY ROAD

0615 PM     TSTM WND DMG     2 ESE TALLAHASSEE       30.42N 84.25W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR WAHALAW NENE AT CINNAPAKIN

0615 PM     TSTM WND DMG     2 ENE TALLAHASSEE       30.45N 84.25W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR WINIFRED DRIVE AT SASANQUA DRIVE

0615 PM     TSTM WND DMG     1 ENE TALLAHASSEE       30.44N 84.27W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN AT EAST JEFFERSON STREET AT BROWARD STREET

0615 PM     TSTM WND DMG     2 SSW BRADFORDVILLE     30.55N 84.23W
06/30/2015                   LEON               FL   NWS EMPLOYEE

            TREE DOWN IN AN APARTMENT COMPLEX ON CHANCELLORSVILLE DR

0615 PM     TSTM WND DMG     3 SE TALLAHASSEE        30.41N 84.24W
06/30/2015                   LEON               FL   PUBLIC

            TREE DOWN OFF PAUL RUSSELL ROAD NEAR NICKLAUS DR

0615 PM     TSTM WND DMG     3 NE TALLAHASSEE        30.47N 84.24W
06/30/2015                   LEON               FL   PUBLIC

            LARGE TREE DOWN AT CORINNE STREET

0615 PM     TSTM WND DMG     3 ENE CRAWFORDVILLE     30.19N 84.32W
06/30/2015                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN NEAR MAPLEWOOD DR AT WHITE OAK DR

0615 PM     TSTM WND DMG     GOVERNORS SQUARE MALL   30.44N 84.25W
06/30/2015                   LEON               FL   NWS EMPLOYEE

            TREE DOWN NEAR GOVERNORS SQUARE

0616 PM     TSTM WND DMG     4 E CRAWFORDVILLE       30.18N 84.31W
06/30/2015                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN NEAR 31 NAVAJO TRAIL

0616 PM     TSTM WND DMG     4 E CRAWFORDVILLE       30.18N 84.31W
06/30/2015                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN AT 40 SUSQUEHANNA TRAIL

0617 PM     TSTM WND DMG     4 NE TALLAHASSEE        30.48N 84.24W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR VAN CASTLE DRIVE

0617 PM     TSTM WND DMG     SE KILLEARN ESTATES     30.51N 84.22W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR A.J. HENRY PARK DRIVE

0617 PM     TSTM WND DMG     1 NNE KILLEARN ESTATES  30.52N 84.22W
06/30/2015                   LEON               FL   NEWSPAPER

            TREES DOWN NEAR LONFORD AT TYRON

0619 PM     TSTM WND DMG     4 ENE CRAWFORDVILLE     30.19N 84.32W
06/30/2015                   WAKULLA            FL   NWS EMPLOYEE

            TREE DOWN ON A HOUSE AND A CAR

0623 PM     TSTM WND DMG     TALLAHASSEE COMM COLLEG 30.44N 84.34W
06/30/2015                   LEON               FL   EMERGENCY MNGR

            ROOF DAMAGE TO TWO BUILDINGS ON CAMPUS WITH A FEW TREES
            DOWN.

0630 PM     TSTM WND DMG     LLOYD                   30.48N 84.02W
06/30/2015                   JEFFERSON          FL   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE WITH BIGGEST CONCERTRATION ON
            HIGHWAY 59...GAMBLE ROAD.

0645 PM     TSTM WND DMG     3 NNE MONTICELLO        30.58N 83.85W
06/30/2015                   JEFFERSON          FL   NWS EMPLOYEE

            SEVERAL TREES DOWN ALONG TURNEY ANDERSON ROAD

0703 PM     TSTM WND DMG     BOYD                    30.19N 83.61W
06/30/2015                   TAYLOR             FL   911 CALL CENTER

            WIDESPREAD TREES DOWN AND WIND DAMAGE ACROSS THE COUNTY.

0705 PM     TSTM WND DMG     4 SSW PERRY             30.07N 83.61W
06/30/2015                   TAYLOR             FL   EMERGENCY MNGR

            TREES DOWN ALONG GOLF COURSE ROAD WITH SHINGLES BLOWN OFF
            ONE HOUSE

0725 PM     TSTM WND DMG     ENE BUCKVILLE           30.13N 83.29W
06/30/2015                   LAFAYETTE          FL   LAW ENFORCEMENT

            TREE DOWN ALONG HIGHWAY 27 WEST

0725 PM     TSTM WND DMG     2 SSE BUCKVILLE         30.11N 83.28W
06/30/2015                   LAFAYETTE          FL   LAW ENFORCEMENT

            POWER LINE DOWN ON COUNTY ROAD 351

0730 PM     TSTM WND DMG     3 NW DOWLING PARK       30.27N 83.28W
06/30/2015                   MADISON            FL   911 CALL CENTER

            TREE DOWN NEAR COUNTY ROAD 255 AND COUNTY ROAD 53

0735 PM     TSTM WND DMG     1 SSE COOKS HAMMOCK     29.91N 83.27W
06/30/2015                   LAFAYETTE          FL   LAW ENFORCEMENT

            TREE DOWN AT 1984 SE COUNTY ROAD 357 BLOCKING BOTH LANES

0745 PM     TSTM WND DMG     4 WNW GRADY             29.97N 83.00W
06/30/2015                   LAFAYETTE          FL   LAW ENFORCEMENT

            TREE DOWN NEAR COUNTY ROAD 405 AND HIGHWAY 27 EAST

&&

DVD
Special weather statement, Jul 1, 4:16 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
516 PM EDT WED JUL 1 2015

FLZ017-018-027-012145-
LEON FL-INLAND JEFFERSON FL-INLAND WAKULLA FL-
516 PM EDT WED JUL 1 2015

...SPECIAL WEATHER STATEMENT...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODVILLE...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WOODVILLE...TALLAHASSEE...WAKULLA...FANLEW...WACISSA...CAPPS...
CODY...THOMAS CITY...NATURAL BRIDGE...WAUKEENAH...CHAIRES...VEREEN...
WACISSA SPRINGS...CHAIRES CROSSROADS AND NEWPORT.

LAT...LON 3019 8407 3020 8416 3020 8420 3024 8426
      3045 8413 3045 8389 3029 8383
TIME...MOT...LOC 2116Z 226DEG 22KT 3026 8413

AB
Special weather statement, Jul 1, 5:14 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
614 PM EDT WED JUL 1 2015

FLZ019-GAZ159-160-012245-
MADISON FL-LOWNDES GA-BROOKS GA-
614 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON...
SOUTHWESTERN LOWNDES AND SOUTHEASTERN BROOKS COUNTIES UNTIL 645 PM
EDT...

AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF MADISON...MOVING NORTHEAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE PARK...DASHER...I-75 AT EXIT 11...HANSON...I-75 AT EXIT 5...
CHERRY LAKE...PINETTA...TWIN LAKES AND CLYATTVILLE.

LAT...LON 3063 8314 3063 8328 3059 8326 3055 8326
      3053 8325 3047 8337 3062 8349 3077 8335
      3075 8313
TIME...MOT...LOC 2214Z 235DEG 17KT 3059 8336

AB

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 10:36 AM CDTRip Current StatementTAEFranklin, Gulf12 hr
Jul 2, 11:00 AM CDTSpecial Marine WarningTAE60 min
Jul 2, 11:12 AM CDTSevere Thunderstorm WarningTAEFranklin48 min
Jul 2, 11:42 AM CDTSevere Thunderstorm WarningTAECalhoun, Franklin, Gadsden, Jackson, Leon, Liberty and 1 more63 min
Jul 2, 11:55 AM CDTSpecial Marine WarningTAE65 min
Jul 2, 12:48 PM CDTSevere Thunderstorm WarningTAEJackson42 min
Jul 2, 12:56 PM CDTSpecial Weather StatementTAELeon49 min
Jul 2, 1:03 PM CDTSevere Thunderstorm WarningTAEJefferson, Leon42 min
Jul 2, 1:23 PM CDTSevere Thunderstorm WarningTAEJackson67 min
Jul 2, 1:33 PM CDTSevere Thunderstorm WarningTAELafayette, Taylor57 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.